Open Access

Uniform estimates for the semi-periodic eigenvalues of the singular differential operators


Full Text

Coming Soon.





Article Information

TitleUniform estimates for the semi-periodic eigenvalues of the singular differential operators
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 4, 30-57
MathSciNet MR2109216
CopyrightThe Author(s) 2004 (CC BY-SA)

Citation Example

Volodymyr A. Mikhailets and Volodymyr M. Molyboga, Uniform estimates for the semi-periodic eigenvalues of the singular differential operators, Methods Funct. Anal. Topology 10 (2004), no. 4, 30-57.


BibTex

@article {MFAT302,
    AUTHOR = {Mikhailets, Volodymyr A. and Molyboga, Volodymyr M.},
     TITLE = {Uniform estimates for the semi-periodic eigenvalues of the singular differential operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {4},
     PAGES = {30-57},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=302},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues